# SDR DL757950001

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 256001014
- Condition: Faulty
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, NOTICED ELECTRICAL BURNING ODOR IN FORWARD GALLEY.  DEACTIVATED GALLEY EQUIPMENT ODOR DISSIPATED.  FOUND ODOR COMING FROM FWD OVEN, REPLACED OVEN OPERATION NORMAL.
